Wisconsin, 2012

Hail in Wisconsin, August 1, 2012

August 1, 2012 · NWS DLH · 3 events in 1 county or zone

A weak frontal boundary moved through Ashland County and triggered a few severe thunderstorms.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
3

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS DLH wrote it up.

A weak frontal boundary moved through Ashland County and triggered a few severe thunderstorms.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before the first event at Aug 1, 5:46 AM CST, 4 hours 44 minutes earlier.

Area forecast discussion, Aug 1, 5:46 AM CST, 4 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DULUTH MN
646 AM CDT WED AUG 1 2012

.AVIATION...12Z TAFS.
UNSTABLE ATMOSPHERE IN PLACE IS ALLOWING CU/TCU TO FORM AHEAD OF
FRONT IN NW MN. ALREADY A STORM HAS FIRED NEAR DTL AND HAVE A
VCTS AT BRD AS THIS CELL IS MOVING E. WAA WILL MAKE ADDITIONAL
DEVELOPMENT DIFFICULT TO TIME. HAVE ADDED VCSH AFTER 01Z TO
HYR/DLH/HIB/INL AHEAD OF SECOND FRONT EXPECTED NEAR THE CANADIAN
BORDER. VFR IS EXPECTED THROUGHOUT...EVEN IN THE VCNTY OF STORMS.

&&

.PREV DISCUSSION... /ISSUED 337 AM CDT WED AUG 1 2012/

SHORT TERM...

TODAY THROUGH THURSDAY AFTERNOON...

MAIN CONCERNS IN THE SHORT TERM ARE FOCUSED AROUND THE POTENTIAL
FOR SHOWERS AND THUNDERSTORMS TODAY...WITH A SLIGHT RISK OF STRONG
TO SEVERE STORMS SOUTH OF A LINE FROM HINCKLEY TO ASHLAND...ALONG
WITH VERY WARM AND HUMID CONDITIONS TODAY...AND A FEW SHOWERS AND
STORMS POSSIBLE ACROSS THE ARROWHEAD TOMORROW.

SURFACE HIGH PRESSURE AND DRY CONDITIONS ARE DOMINATING MUCH OF
THE WRN GREAT LAKES REGION THIS MORNING...WITH THE HIGH CENTERED
OVER CENTRAL WI. A LARGE UPPER LOW IS SITUATED OVER HUDSON BAY AND
AN UPPER HIGH IS POSITIONED OVER THE SRN PLAINS. A COUPLE WEAK
SHORT WAVES ARE RIDING IN BETWEEN THESE TWO FEATURES ACROSS THE
NRN PLAINS AND UPPER MIDWEST. A SFC LOW IS LOCATED OVER SRN
MANITOBA WITH A STATIONARY/WARM FRONT EXTENDING EWD INTO NRN
ONTARIO AND A TROUGH/COLD FRONT DROPPING SOUTH INTO THE DAKOTAS.
THIS LOW PRESSURE SYSTEM WILL CONTINUE TO TRACK EWD INTO THE
NORTHLAND TODAY AND EVENTUALLY TRIGGER SHOWERS AND STORMS ALONG
AND AHEAD OF THE FRONT.

THERE ARE SIGNIFICANT MODEL DIFFERENCES REGARDING THE CONVECTIVE
INITIATION THIS AFTERNOON...WITH THE 00Z GFS NAM AND ECMWF BEING
FAIRLY MORE AGGRESSIVE THAN THE 00Z GEM AND LATEST 06Z NAM. THE
MORE AGGRESSIVE MODELS ARE NOT INITIALIZING VERY WELL LOOKING AT
CURRENT REGIONAL RADAR...SO CONFIDENCE IN CHC POPS/SCT SHOWERS AND
STORMS IS MUCH WEAKER. UPPER LEVEL SUPPORT IS NOT REALLY EVIDENT
WITH A WEAK JET AND MINIMAL 500MB PVA. THE LOW LEVELS WILL BECOME
QUITE UNSTABLE WITH ML CAPE VALUES OVER 2000 J/KG AND 0-6KM SHEAR
AROUND 30 KT...ALONG WITH STEEP LAPSE RATES...WHICH WILL PROVIDE
THE NECESSARY INGREDIENTS FOR STRONG CONVECTION. SO...WILL LIKELY
SEE SHOWERS AND WEAK STORMS INITIATE ACROSS NE MN INTO CENTRAL MN
AND MOVE E/SEWD WITH THE FRONT AND POSSIBLY INTERACT WITH AN
INCREASINGLY UNSTABLE ATMOSPHERE TO PRODUCE A FEW STRONG TO
POSSIBLY SEVERE STORMS OVER THE SERN SECTIONS OF THE CWA...MAINLY
IN NW WI. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS.
CHECK THE LATEST DAY 1 CONVECTIVE OUTLOOK FROM SPC FOR FURTHER
INFORMATION.

THE OTHER CONCERN TODAY WILL BE THE HOT AND HUMID CONDITIONS ONCE
AGAIN. WE JUST ENDED THE SECOND WARMEST JULY ON RECORD IN DULUTH
YESTERDAY...AND NOW WE ARE STARTING OFF AUGUST ON A WARM NOTE AS
WELL. HIGHS WILL CLIMB INTO THE MID TO UPPER 80S WITH DEW POINTS
INTO THE MID TO UPPER 60S. THIS WILL CAUSE HEAT INDICES TO ROCKET
INTO THE LOWER TO MID 90S. TAKE THE NECESSARY PRECAUTIONS IF
OUTSIDE TODAY.

WEAK HIGH PRESSURE WILL BUILD IN BEHIND THE DEPARTING SYSTEM
TONIGHT AND ALLOW CONDITIONS TO DRY OUT RAPIDLY. ANOTHER WEAK
UPPER WAVE SLIDES IN FROM THE NW TOMORROW AFTERNOON AND INTERACTS
WITH A WEAKLY UNSTABLE ATMOSPHERE TO TRIGGER OFF A FEW ISOLATED
STORMS ACROSS THE ARROWHEAD. AT THIS TIME CONFIDENCE IS LOW IN
PRECIP ON THURSDAY AFTERNOON. TEMPERATURES WILL BE SLIGHTLY COOLER
ON THURSDAY WITH LOWER...MORE COMFORTABLE HUMIDITIES. HIGHS WILL
ONLY REACH INTO THE LOWER TO MID 80S.

LONG TERM...

THURSDAY NIGHT THROUGH WEDNESDAY...

SFC RIDGING OVER THE EASTERN GREAT LAKES WILL KEEP THE FA DRY
THURSDAY NIGHT. ON FRIDAY...A LARGE CUT OFF UPPER LOW MOVES OUT OF
THE CANADIAN ROCKIES INTO THE CANADIAN PLAINS. THIS WILL PUSH A SFC
LOW CENTER OVER THE NORTHERN RED RIVER VALLEY IN CANADA WHILE A SFC
FRONT MOVES INTO THE RED RIVER VALLEY. PLENTY OF LOW LEVEL MOISTURE
WILL BE TRANSPORTED INTO THE FA AHEAD OF THE FRONT. SHOWERS AND
STORMS WILL FORM AHEAD OF THE FRONT AND OVERSPREAD THE FA THROUGH
FRIDAY NIGHT. THE COLD FRONT DEPARTS THE FA ON SATURDAY AS THE SFC
LOW OPENS UP AND THE UPPER LOW CONTINUES TO DRIVE EASTWARD THROUGH
SOUTH CENTRAL CANADA. A SECONDARY COLD FRONT WITH COLDER AIR ALOFT
FOLLOWS BEHIND AND CROSS THE FA SATURDAY NIGHT. SOME ISOLD
THUNDERSTORMS WILL ACCOMPANY THIS FRONT. A DRY PERIOD FOLLOWS FOR
SUNDAY THROUGH WEDNESDAY AS UPPER LEVEL/SFC RIDGING COVER THE
WESTERN GREAT LAKES.

AVIATION.../06Z TAF ISSUANCE/

PULLED OUT THE LLWS OVERNIGHT AS LATEST NAM BUFR SOUNDINGS SHOW
WIND SPEEDS UNDER 30 KNOTS BELOW 2000 FT AGL. ALSO SHIFTED THE
TIMING OF VCTS TO THE MORNING HOURS AS LATEST HRRR REFLECTIVITY
BRINGS IN SOME THUNDER AFTER 10Z ACROSS THE WESTERN AERODROMES.
A COLD FRONT WILL PASS THROUGH THE TERMINALS BY 18Z THAT WILL
BRING IN WESTERLY WINDS WITH A FEW GUSTS NEARING 20 KNOTS. WINDS
WILL DIMINISH BEFORE SUNSET AND COME FROM THE NORTHWEST.

&&

.POINT TEMPS/POPS...
DLH  87  64  80  57 /  40  30  10   0
INL  86  57  79  56 /  30  10  20   0
BRD  89  64  84  60 /  40  20  10   0
HYR  89  62  84  58 /  30  40  10   0
ASX  89  64  82  59 /  40  40  10   0

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
LS...NONE.
&&

AVIATION...GSF
Hazardous weather outlook, Aug 1, 3:47 AM CST, 6 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DULUTH MN
447 AM CDT WED AUG 1 2012

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-021030-
KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE-
SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA-
SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN-
CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-
BURNETT-WASHBURN-SAWYER-PRICE-
447 AM CDT WED AUG 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND
NORTHWEST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE POSSIBLE TODAY ACROSS THE NORTHLAND...WITH A
FEW STRONG TO SEVERE STORMS POSSIBLE...MAINLY SOUTH AND EAST OF A
LINE FROM HINCKLEY TO ASHLAND IN WISCONSIN. THE MAIN THREAT WILL
BE LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS WILL BE POSSIBLE AGAIN FRIDAY AND SATURDAY. THE
GREATEST CHANCE FOR STRONG OR SEVERE STORMS WILL BE FRIDAY
AFTERNOON INTO FRIDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

LSZ121-140>148-021030-
BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN-
DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI-
SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI-
447 AM CDT WED AUG 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
WESTERN LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE POSSIBLE TODAY ACROSS PARTS OF WESTERN LAKE
SUPERIOR...WITH A FEW STRONG STORMS POSSIBLE...MAINLY ALONG THE
SOUTH SHORE. THE MAIN THREAT WILL BE HAIL AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS WILL BE POSSIBLE AGAIN FRIDAY AND SATURDAY. THE
GREATEST CHANCE FOR STRONG OR SEVERE STORMS WILL BE FRIDAY
AFTERNOON INTO FRIDAY EVENING.

TENTINGER

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS:
HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)

In the hours before

Special weather statement, Aug 1, 5:58 AM CST, 4 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
658 AM CDT WED AUG 1 2012

MNZ033-034-011245-
CROW WING-SOUTH CASS-
658 AM CDT WED AUG 1 2012

...STRONG THUNDERSTORM MOVING TOWARD THE BRAINERD LAKES AREA...

AT 657 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES WEST OF POPLAR...MOVING EAST AT 40 MPH.

THIS STORM IS CAPABLE OF PRODUCING PEA SIZE HAIL...WIND GUSTS UP TO
30 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...

* THE THUNDERSTORM WILL BE NEAR...
  POPLAR AND ESTERDY BY 715 AM...
  LEADER BY 720 AM...
  CASINO BY 730 AM...
  PILLAGER BY 735 AM...
  NISSWA AND LAKE SHORE BY 740 AM...
  LAKE HUBERT AND MERRIFIELD BY 745 AM...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4663 9412 4624 9414 4627 9435 4632 9442
      4630 9452 4632 9461 4635 9466 4634 9473
      4640 9479 4668 9480

GSF
Special weather statement, Aug 1, 7:00 AM CST, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
ISSUED BY NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
800 AM CDT WED AUG 1 2012

MNZ033-034-011345-
CROW WING-SOUTH CASS-
800 AM CDT WED AUG 1 2012

...STRONG THUNDERSTORMS MOVING THROUGH CROW WING AND SOUTHERN CASS
COUNTIES THROUGH 845 AM CDT...

AT 754 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF STRONG THUNDERSTORMS 6 MILES NORTH OF BRAINERD...MOVING EAST
AT 40 MPH.

PEA SIZE HAIL...OCCASIONAL CLOUD TO GROUND LIGHTNING...AND BRIEF
HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  WOODROW...            WOLFORD...            TROMMALD...
  RIVERTON...           IRONTON...            IRONTON...
  CUYUNA...             CROSBY...             DEERWOOD...
  PINE CENTER...        GARRISON...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
Special weather statement, Aug 1, 8:04 AM CST, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
ISSUED BY NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
904 AM CDT WED AUG 1 2012

MNZ035>038-011500-
CARLTON/SOUTH ST. LOUIS-NORTHERN AITKIN-PINE-SOUTH AITKIN-
904 AM CDT WED AUG 1 2012

...STRONG THUNDERSTORMS MOVING THROUGH AITKIN... SOUTHERN CARLTON...
AND NORTHERN PINE COUNTIES THROUGH 1000 AM CDT...

AT 859 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF STRONG THUNDERSTORMS OVER SOUTH CENTRAL AITKIN
COUNTY...MOVING EAST AT 40 MPH.

ONE HALF INCH DIAMETER HAIL...OCCASIONAL CLOUD TO GROUND LIGHTNING...
AND BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
  LAWLER...             ARTHYDE...            RONALD...
  AUTOMBA...            KETTLE RIVER...       FINLAYSON...
  DENHAM...             WILLOW RIVER...       STURGEON LAKE...
  SANDSTONE...          RUTLEDGE...           FRIESLAND...
  MOOSE LAKE...         ASKOV...              BARNUM...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
Special weather statement, Aug 1, 8:53 AM CST, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
ISSUED BY NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
953 AM CDT WED AUG 1 2012

MNZ025-011545-
NORTH CASS-
953 AM CDT WED AUG 1 2012

...STRONG THUNDERSTORM MOVING ACROSS NORTHERN CASS COUNTY THROUGH
1045 AM CDT...

AT 950 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CENTRAL CASS COUNTY...MOVING EAST AT 40 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 30 MPH...OCCASIONAL
CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  PONTORIA...           LONGVILLE...          WABEDO...
  INGUADONA...          OUTING...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
Special weather statement, Aug 1, 9:02 AM CST, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
ISSUED BY NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1002 AM CDT WED AUG 1 2012

MNZ019-026-011600-
CENTRAL ST. LOUIS-SOUTH ITASCA-
1002 AM CDT WED AUG 1 2012

...STRONG THUNDERSTORM MOVING THROUGH SOUTHERN ITASCA AND CENTRAL
ST. LOUIS COUNTIES...

AT 954 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SOUTH CENTRAL ITASCA COUNTY...MOVING EAST AT
45 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL
CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  SWAN RIVER...         WAWINA...             GOODLAND...
  TOIVOLA...            MEADOWLANDS...        ELMER...
  PAYNE...              KELSEY...             COTTON...
  SHAW...               CANYON...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
Special weather statement, Aug 1, 9:34 AM CST, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
ISSUED BY NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1034 AM CDT WED AUG 1 2012

MNZ037-WIZ001-011615-
CARLTON/SOUTH ST. LOUIS-DOUGLAS-
1034 AM CDT WED AUG 1 2012

...STRONG THUNDERSTORMS MOVING THROUGH CARLTON... SOUTHERN ST.
LOUIS... AND NORTHWEST DOUGLAS COUNTIES THROUGH 1115 AM CDT...

AT 1030 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF STRONG THUNDERSTORMS 24 MILES WEST OF DULUTH...MOVING EAST
AT 50 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL
CLOUD TO GROUND LIGHTNING...AND BRIEF HEAVY DOWNPOURS...ARE POSSIBLE
WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
  SCANLON...            SAGINAW...            CARLTON...
  WRENSHALL...          THOMSON...            TAFT...
  PLEASANT VALLEY...    MUNGER...             ESKO...
  PROCTOR...            ISLAND LAKE...        HERMANTOWN...
  FREDENBERG...         FOND DU LAC...        ADOLF...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

The radar

The Duluth radar (KDLH), 106 km away, was scanning. The volume nearest the first event began at 16:30 UTC.

Open the radar archive at this moment

Event by event

3 hail. Local standard time, as filed.

Hail, Ashland

When
August 1, 10:30 AM CST
Where
Ashland County, 0.47 mi E of Ashland
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
46.580, -90.870

Hail, Ashland

When
August 1, 10:45 AM CST
Where
Ashland County, 1.68 mi SE of Odanah
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
46.600, -90.680

Hail, Ashland

When
August 1, 10:49 AM CST
Where
Ashland County, 1.68 mi SE of Odanah
Measured
1 in hail
Reported by
Public
Coordinates
46.600, -90.680

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Wisconsin in 2012Every state in 2012This day in weather historyWarnings in Wisconsin, August 2012

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 406994, 406995, 406996.